Posted 7/16/2007 8:28 PM (GMT -7)
Diabetes as you probably have been told, often keeps sores from healing. Usually the docs know how to take care of this. Maybe this is just one of those sores. I have yet to get one. Has your sugar been running high? Maybe they need to look at that. Also, steroids supposedly make your skin thin and prone to sores and maybe that has something to do with it. I'm on a strong steroid cream and I got a bruise and it has lasted forever. My skin is very thick so I haven't had it thin too much, but it can. Maybe the diabetes site would have some information on wounds and healing. I know there are special things they do. On my boyfriends burn, they put silvadine cream, which removes the dead tissue and helps it heal faster. Neosporin is supposed to help sores heal faster. I would check out the diabetes stuff though and get back with the doctor. I'm so sorry you are having this problem and I hope that it gets better soon. Maybe a dermatologist might be a help? I would think there would be some topical dressing or cream to put on it to help it. The dermatologist definitely would know. Take care and best wishes for a speedy recovery.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments